# SDR RRXA003306

- Difficulty date: October 12, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DRILL STARTS AND HOLES IN STRINGER AT STA 440 RT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
